MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2020/4504657

Медицинская библиотека · Case reports in cardiology · 2020

Polymorphic Ventricular Tachycardia Associated with High-Dose Methadone Use.

Tam Weng-Chio, Lam U-Po, Mok Toi-Meng, Chang Tou, Ho Wa, De Brito Lima Evora Mario Alberto

Клинический случайСтатьяПеревод в очереди

Аннотация

Methadone is a well-tolerated drug that has been used for pain control and the treatment of opioid addiction. However, some fatal cardiac side effects have been reported previously, including ventricular arrhythmia, stress cardiomyopathy, and coronary artery disease. We reported a middle-aged woman receiving high-dose methadone whom was presented with QT prolongation and torsade de pointes. We replaced the methadone with benzodiazepine and gave lidocaine use simultaneously. Thus, QT interval was shortened within the normal limit. Methadone-induced torsade de pointes is a rare but serious event, and QT interval should be monitored periodically to prevent this fatal adverse event, especially some patients with high-dose methadone use.

Для цитирования: Tam Weng-Chio, Lam U-Po, Mok Toi-Meng, Chang Tou, Ho Wa, De Brito Lima Evora Mario Alberto. Polymorphic Ventricular Tachycardia Associated with High-Dose Methadone Use.. Case reports in cardiology. 2020. DOI: 10.1155/2020/4504657.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.